# SDR DALA2025040202489

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,038 hours, 26,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604 TURNED OFF WHEN AIRCRAFT TOOK OFF. CORRECTIVE ACTION: CLEANED GIRT BAR SENSOR. OPS TEST GOOD OF THE R2 DOOR SLIDE LIGHT. (0885107)
